# SDR ASAA2019011227787

- Difficulty date: January 12, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 10,984 hours, 3,484 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DROPPED DURING LANDING AT SEAT 25R GROUNDED - YES. REPACKED OXY MASK PER AMM 35-21-41 PB 401. OPS CHECK GOOD, OK FOR SVC.
